Advertisement

Advances in Applied Clifford Algebras

, Volume 19, Issue 2, pp 417–425 | Cite as

Domains of Existence of Polymonogenic Functions

  • Victor Palamodov
Article
  • 49 Downloads

Abstract.

The paper addresses the Levi problem for a system of n Fueter equations in a domain in quaternionic space \({\mathbb{H}}^{n}\). This problem relates to various conditions of convexity and pseudoconvexity of the boundary of the domain.

Mathematics Subject Classification (2000).

30G35 

Keywords.

Domain of existence polymonogenic function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Universität Potsdam, Institut für MathematikPotsdamGermany

Personalised recommendations